Spectral properties of large random matrices with independent entries

Tom 96 / 2011

P. Dueck, S. O'Rourke, D. Renfrew, A. Soshnikov Banach Center Publications 96 (2011), 115-134 MSC: 60B20. DOI: 10.4064/bc96-0-7

Streszczenie

We consider large Wigner random matrices and related ensembles of real symmetric and Hermitian random matrices. Our results are related to the local spectral properties of these ensembles.

Autorzy

  • P. DueckDepartment of Mathematics, University of California, Davis
    One Shields Avenue, Davis, CA 95616-8633, USA
  • S. O'RourkeDepartment of Mathematics, University of California, Davis
    One Shields Avenue, Davis, CA 95616-8633, USA
  • D. RenfrewDepartment of Mathematics, University of California, Davis
    One Shields Avenue, Davis, CA 95616-8633, USA
  • A. SoshnikovDepartment of Mathematics, University of California, Davis
    One Shields Avenue, Davis, CA 95616-8633, USA

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek